Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Started elemis detox program. Rashes appeared on hand. Is this normal?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 3795 Questions
i started the elemis detox program and i broke out in a mild rash on my arms . i did the elemis detox several years ago and i dont remember a rash is this normal

my husband also started the elemis program he is on lipitor,niaspan & plavix & fish oil and klopin is it ok for him to continue elemis detox he has been on it for a week . we just got off the cruise
Posted Fri, 24 May 2013 in General Health
Answered by Dr. Pavan Kumar Gupta 1 hour later
Thanks for the query.
Any body having high blood pressure or diabetes or thyroid problem or taking prescription medicines or having any allergy towards either iodine or fish oil should not undergo elemis detox programme.
I would advise your husband to stay away from this programme however he may talk to his personal physician and seek his opinion.
As far as you is concerned,your rash on arms could be because of some other allergy and not necessarily due to the use of elemis and so you may use it again to look for the re occurrence of rash.However since you are taking lexapro,although 5 mg,you should take consent from your doctor for its use.
I hope it helps however you may revert to me for any further use.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor